# SDR ORJA97203

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N842RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49604
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Drum
- Part number: 59388133
- Condition: Cracked
- Location: Le Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT DRIVE DRUM CABLE HAS A CONFIRMED CRACK AT BOTTOM OF DRUM ASSY WHICH EXTENDS OUT OF LIMITS IN EXCESS OF .80 INCHES.  REMOVED AND REPLACED DRIVE DRUM ASSY ALL WORK DONE IAW MD-80 SB MD-80 27A308 RIGGED AND ADJUST SLAT SYSTEM IAW MD-80 MM 27-80-00.  OPS CHECKED SLAT/FLAP SYSTEM IAW MD-80 MM 27-80-00.  (M)
